# SDR SWAA2023072582025

- Difficulty date: July 25, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 1,277 hours, 723 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Strap
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR BLOWOUT PANEL STRAP NOT SECURED<[01] SECURED COCKPIT DOOR BLOWOUT STRAP PER 52-51-08
